# SDR 2000ZZZX4

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40751
- Make and model: Snias AS350B2
- Aircraft serial: 3154
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 16061
- Condition: Failed
- Location: E/E Bay
- Part time: 155 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY FAILED 3-MONTH INSPECTION.  REPLACED WITH LEAD ACID BATTERY PER CUSTOMER'S REQUEST.
